Morse cohomology in a Hilbert space via the Conley index - Publikacja - MOST Wiedzy

Wyszukiwarka

Morse cohomology in a Hilbert space via the Conley index

Abstrakt

The main theorem of this paper states that Morse cohomology groups in a Hilbert space are isomorphic to the cohomological Conley index. It is also shown that calculating the cohomological Conley index does not require finite-dimensional approximations of the vector field. Further directions are discussed.

Cytowania

  • 2

    CrossRef

  • 2

    Web of Science

  • 3

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Journal of Fixed Point Theory and Applications nr 17, wydanie 2, strony 425 - 438,
ISSN: 1661-7738
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Starostka M.: Morse cohomology in a Hilbert space via the Conley index// Journal of Fixed Point Theory and Applications. -Vol. 17, iss. 2 (2015), s.425-438
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s11784-015-0216-5
Weryfikacja:
Politechnika Gdańska

wyświetlono 21 razy

Publikacje, które mogą cię zainteresować

Meta Tagi